Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, my sister is allergic on medications. It is manifested wit dispnea, swelling of nose and lips. In those moments, we were all very frightened, we took he to the doctor, who prescribed her with glucocorticoids and anti histamine. Situation calmed for a couple of days, but after that, skin rash emerged. I would like to know can you be allergic on antihistaminic?

Loading...

Antihistamines are drugs that block histaminic receptors. Histamine is one of the mediators of inflammation process. They are used in therapy of allergic reactions. Common allergic reactions are urtica, medications allergy and allergic rhinitis. Side effects include sleeping problems, dizziness, palpitations, and what is a paradox, they could cause allergy (even though they treat it).
Reply

Loading...

hi
over the past couple of years ive been anafalatic to something i'd thought id eaten unsure what triggered it too start with but after many short stayes in hospital they confirmed im elergic to atihistamines im wondering what causes this and if anyone has this same problem
Reply

Loading...